See Alike in...

Alike App

Browser

Venti

795d

Since trying the Depo-Provera shot in July, my cycle has been destroyed. (I only took the first dose because it caused me an almost unmanageable 3-week migraine and I couldn't physically handle that every 3 months while working and going to so many other Dr's Appts.) I now experience menstrual symptoms 2-3 weeks of the months instead of 3-7 days, and I can no longer predict when I'm going to start bleeding. As a heavy bleeder, that's a big issue. Has anyone else had issues with Depo? If so, how did you manage them?

    • gothbutsoft

      749d

      Had this happen to, early 2019. Unfortunately I didn't get regular for almost a year. Its better now but I bled straight for a while after and then got spotty and unpredictable.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion